# SDR UIEA2021041400896

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE DURING PNEUMATIC LEAK CHECK USING COMPRESSED NITROGEN, CHECK FAILED AT POSITION K( REMOVED AND INSTALLED ENG # 1 PACKING AT POSITION K IAW AMM 36-11-18.  PERFORMED LEAK CHECK . NO LEAKS NOTED . )
